# SDR ASAA1058691

- Difficulty date: December 24, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 15,000 hours, 4,848 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9171
- Condition: Failed
- Location: Ac Pack
- Part time: 15,022 hours, 4,853 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL.  LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  REMOVED & REPLACED RIGHT PACK TEMP CONTROL VALVE.  REF AMM 21 51 10 000 801 & 21 51 10 400 801 OPS CHECK GOOD.
